Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

i am 38 and feel chest pain

i am 38 and feel chest pain and my lapid profile also show clastrol lavel is very high whow i control it? i am 38 and feel chest pain and my lapid profile also show clastrol lavel is very high whow i control it?
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Firstly your cholesterol......please control your diet,Decrease your intake of fats, eat less salt and eat a diet rich in fresh fruits and vegetables. engage in some exercise , brisk walking for half an hour should do fine.Reduce your weight, if you are overweight. Keep a regular check on your lipid profile.Ask ur doc if you need to start out on lipid lowering medicines. As for your chest pain, its difficult to say without further details. Although it could be anginal pain, which is a precursor to a heart attack.but it could also be something more trivial, show a doctor and get your anxiety relieved.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor